# SDR AT9900369

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- Engine: Pwa JT8D9A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436023
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EPR FLUCTUATES, N1 AND FUEL FLOW FOLLOW.  REMOVED AND REPLACED NR 1 ENGINE FUEL CONTROL IAW MM73-20-1.  OPS CHECK AND LEAK CHECK GOOD.
